# SDR GTIA201804192590

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 23,423 hours, 10,610 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK ODOR AFTER APU BLEED TRANSFER.  PERFORMED A DECONTAMINATION OF THE ECS IAW AMM 21-00-00. FOUND NO TRACES OF OIL LEAKAGE IN APU, PACK DUCKS ,OR ENGINE DEOILER.  FOUND RECIRCULATION FILTERS IN UNSATISFACTORY CONDITION.  R & R THE FILTER IAW AMM 21-21-41.  ACFT OK FOR SERVICE.
